# SDR COEA2015102912804

- Difficulty date: October 29, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: S52376001144
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  CARGO DOOR HAS DAMAGED FASTENER HOLE AT FWD HINGE FITTING.  DAMAGE AFFECTS UPPER CHORD & DOOR SKIN.  REPAIR IAW SRAS CE 5664 15 9764 DATED 11 27 15.
